# SDR FDEA201105241971

- Difficulty date: May 24, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR CUT-OUT BS 620 FRAME WEB HAS DOUBLE DRILLED FASTENERS REMOVED AND REPLACED BS 620 FRAME WEB IAW EA 7-5310-123595.
